On direct product decompositions of directed sets. (English) Zbl 0667.06001

It is shown that a result of Kolibiar concerning direct product decompositions of a directed set into finitely many factors cannot be extended to direct product decompositions having an infinite number of factors.
Reviewer: P.Vincke


06A06 Partial orders, general
Full Text: EuDML


[1] KOLIBIAR M.: Congruence relations and direct decompositions of ordered sets. Acta scient. mathem. 51, 1987, 129-135. · Zbl 0645.06003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.